Volume 22, Number 4, October-December 2016
Special Issue in honor of Jean-Michel Coron for his 60th birthday
Page(s) 1040 - 1053
Published online 28 July 2016
  1. S. Agmon, A. Douglis and L. Nirenberg, Estimate near the boundary for the solutions of elliptic differential equations satisfying general boundary values i. Comm. Pure Appl. Math. 12 (1959) 623–727. [CrossRef] [MathSciNet] [Google Scholar]
  2. S. Agmon, A. Douglis and L. Nirenberg, Estimate near the boundary for the solutions of elliptic differential equations satisfying general boundary values ii. Comm. Pure Appl. Math. 17 (1964) 35–92. [CrossRef] [MathSciNet] [Google Scholar]
  3. F. Alouges and L. Giraldi, Enhanced controllability of low reynolds number swimmers in the presence of a wall. Acta Appl. Math. 128 (2013) 153–179. [CrossRef] [MathSciNet] [Google Scholar]
  4. F. Alouges, A. DeSimone and A. Lefebvre, Swimming at low Reynolds number at optimal strokes: An example. J. Nonlin. Sci. 3 (2008) 277–302. [CrossRef] [MathSciNet] [Google Scholar]
  5. J.-B. Biot and F. Savart, Note sur le magnétisme de la pile de volta. Ann. Chim. Phys. (1820) 1222–1223. [Google Scholar]
  6. P.B. Bochev and M.D. Gunzburger, Least-squares methods for the velocity-pressure-stress formulation of the stokes equations. Comp. Meth. Appl. Mech. Eng. 126 (1995) 267–287. [CrossRef] [Google Scholar]
  7. M. Boulakia, A.-C. Egloffe and C. Grandmont, Stability estimates for a Robin coefficient in the two-dimensional Stokes system. Math. Control Relat. Fields 3 (2013) 21–49. [CrossRef] [MathSciNet] [Google Scholar]
  8. F. Boyer and P. Fabrie, Eléments d’analyse pour l’étude de quelques modèles d’écoulements de fluides visqueux incompressibles. In vol. 52 of SMAI, Mathématiques et Applications. Springer-Verlag, Berlin, Heidelberg (2005). [Google Scholar]
  9. M. Costabel, M. Dauge and S. Nicaise, Analytic regularity for linear elliptic systems in polygons and polyhedra. Math. Models Methods Appl. Sci. 22 (2012) 1250015. [CrossRef] [MathSciNet] [Google Scholar]
  10. D.B.A. Epstein, Curves on 2-manifolds and isotopies. Acta Math. 115 (1966) 83–107. [CrossRef] [MathSciNet] [Google Scholar]
  11. C. Fabre and G. Lebeau, Prolongement unique des solutions de l’equation de stokes. Commun. Partial Differ. Eq. 21 (1996) 573–596. [Google Scholar]
  12. S.J. Gardiner, Harmonic approximation. Vol. 221 of London Mathematical Society, Lecture Note Series. Cambridge university press (1995). [Google Scholar]
  13. O. Glass and T. Horsin, Approximate lagrangian controllability for the 2-d Euler equations. Application to the control of the shape of vortex patch. J. Math. Pures Appl. 93 (2010) 61–90. [CrossRef] [MathSciNet] [Google Scholar]
  14. O. Glass and T. Horsin, Prescribing the motion of a set of particles in a 3d perfect fluid. Soumis (2011). [Google Scholar]
  15. P.W. Gross and P.R. Kotiuga, Electromagnetic theory and computation: a topological approach. Vol. 48 of Mathematical Sciences Research Institute Publications. Cambridge University Press, Cambridge (2004). [Google Scholar]
  16. B. Guo and C. Schwab, Analytic regularity of stokes flow on polygonal domains in countably weighted sobolev spaces. J. Comput. Appl. Math. 190 (2006) 487–519. [CrossRef] [MathSciNet] [Google Scholar]
  17. E. Guyon, J.-P. Hulin and L. Petit, Hydrodynamique physique, 3ème édition. Savoirs actuels. EDP Sciences/CNRS Éditions, 3rd edition (2012). [Google Scholar]
  18. S.G. Krantz and H.R. Parks, A Primer of Real Analytic Functions. Birkhäuser, Basel, Boston, Berlin (1992). [Google Scholar]
  19. A.B. Krygin, Extension of diffeomorphisms that preserve volume. Funkcional. Anal. i Priložen. 5-2 (1971) 72–76. [Google Scholar]
  20. J. Lohéac and A. Munnier, Controllability of 3D low Reynolds number swimmers. ESAIM COCV 20 (2014) 236–268. [CrossRef] [EDP Sciences] [Google Scholar]
  21. C.B. Morrey, Multiple integrals in the calculus of variations. Classics in Mathematics. Reprint of the 1966 edition [MR0202511]. Springer-Verlag, Berlin (2008). [Google Scholar]
  22. W. Rudin, Real and complex analysis. McGraw-Hill Series in Higher Mathematics. McGraw-Hill Book Co., New York, 2nd edition (1974). [Google Scholar]
  23. J. San Martin, T. Takahashi and M. Tucsnak, Théorie du mouvement non permanent des eaux, avec applications aux crues des rivières et à l’introduction des marées dans leur lit. Quart. Appl. Math. 65 (2007) 405–424. [Google Scholar]
  24. R. Temam, Navier–Stokes Equations: Theory and numerical analysis. North-Holland Publications, North-Holland (1979). [Google Scholar]
  25. H. Whitney, The imbedding of manifolds in families of analytic manifolds. Ann. Math. 37-4 (1936) 865–878. [CrossRef] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.